You are in: United States
    Contents of your cart:
    Journal of the Nigerian Association of Mathematical Physics -- Vol. 18 (2011): A Deterministic Approach to Noise Attenuation in Oil and Gas Seismic Data Acquisition 27 USD    Remove from cart
    Journal of the Nigerian Association of Mathematical Physics -- Vol. 16 (2010): A Four-Step Block Hybrid Adams-Moulton Methods For The Solution of First Order Initial Value Problems In ODEs 27 USD    Remove from cart
    IFE PsychologIA -- Vol. 27 No. 1 (2019): Psychosocial factors as predictors of social wellbeing of the elderly in Geriatric Centers in Lagos State 27 USD    Remove from cart
    Journal of the Nigerian Association of Mathematical Physics -- Vol. 15 (2009): A bagging approach to network intrusion detection 27 USD    Remove from cart
    Total: 108 USD

    << Look for more articles | Clear | Proceed to checkout >>


Journal Identifiers


eISSN:
print ISSN: